Alert archive / Iowa / Freeze Warnings in 2012

Freeze Warning 9, NWS Quad Cities, IA

October 6, 20126 counties in Illinois; 8 counties in Iowa; Clark County, Scotland County, Missouri

NWS Quad Cities, IA issued this freeze warning at Oct 6, 2012, 3:10 PM CDT for 6 counties in Illinois; 8 counties in Iowa; Clark County, Scotland County, Missouri. It took effect at Oct 7, 2012, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 6, 2012, 3:10 PM CDT (20:10 UTC)
In effect from
Oct 7, 2012, 1:00 AM CDT
Expired
Oct 7, 2012, 9:00 AM CDT
In force
8 hr
Issued by
NWS Quad Cities, IA

Counties Des Moines County, IA, Henry County, IA, Jefferson County, IA, Lee County, IA, Louisa County, IA, Muscatine County, IA, Scott County, IA, Van Buren County, IA, Hancock County, IL, Henderson County, IL, Henry County, IL, Mercer County, IL, Rock Island County, IL, Whiteside County, IL, Clark County, MO, Scotland County, MO

The radar

The Quad Cities radar (KDVN), 80 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.2 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2012-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2012-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -88 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1000 m above ground
0-6 km bulk shear
95 kt
0-1 km storm-relative helicity
-88 m²/s²
0-3 km storm-relative helicity
-20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

197 
WWUS73 KDVN 062010
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
310 PM CDT SAT OCT 6 2012

...FREEZING TEMPERATURES EXPECTED...

.CLOUDS OVER THE AREA THIS EVENING ARE EXPECTED TO CLEAR
OVERNIGHT. THERE IS ALSO A RIDGE OF HIGH PRESSURE TO PRODUCE LIGHT
WINDS OVER THE AREA. THIS COMBINATION WILL ALLOW TEMPERATURES TO
DROP INTO THE UPPER 20S AT MOST LOCATIONS BY SUNRISE. IN MANY
AREAS THESE FREEZING TEMPERATURES WILL END THE GROWING SEASON.

IAZ067-068-078-087>089-098-099-ILZ009-015-016-024-025-034-MOZ009-
010-070615-
/O.NEW.KDVN.FZ.W.0009.121007T0600Z-121007T1400Z/
MUSCATINE-SCOTT-LOUISA-JEFFERSON-HENRY IA-DES MOINES-VAN BUREN-
LEE-WHITESIDE-ROCK ISLAND-HENRY IL-MERCER-HENDERSON-HANCOCK-
SCOTLAND-CLARK-
INCLUDING THE CITIES OF...MUSCATINE...BETTENDORF...DAVENPORT...
WAPELLO...FAIRFIELD...MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....
FORT MADISON...STERLING...ROCK FALLS...MOLINE...ROCK ISLAND...
KEWANEE...ALEDO...OQUAWKA...CARTHAGE...MEMPHIS...KAHOKA
310 PM CDT SAT OCT 6 2012

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. 

* TIMING...FROM 1 AM TONIGHT TO 9 AM SUNDAY MORNING.

* TEMPERATURE...IN THE UPPER 20S BY SUNRISE.

* IMPACTS...THIS WILL BE A KILLING FREEZE IN MANY AREAS ENDING THE 
  GROWING SEASON FOR THIS YEAR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY.  THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. COVER SENSITIVE PLANTS OR BRING INDOORS
FOR PROTECTION.

&&

$$

LE
4 follow-up statements
919 
WWUS73 KDVN 070217
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
917 PM CDT SAT OCT 6 2012

...FREEZING TEMPERATURES EXPECTED...

.CLOUDS OVER THE AREA THIS EVENING ARE EXPECTED TO CLEAR LATE
OVERNIGHT. THERE IS A RIDGE OF HIGH PRESSURE THAT WILL RESULT IN
LIGHT WINDS OVER THE AREA. THIS COMBINATION WILL ALLOW
TEMPERATURES TO DROP INTO THE UPPER 20S AT MOST LOCATIONS BY
SUNRISE. IN MANY AREAS THESE FREEZING TEMPERATURES WILL END THE
GROWING SEASON.

IAZ067-068-078-087>089-098-099-ILZ009-015-016-024-025-034-MOZ009-
010-071230-
/O.CON.KDVN.FZ.W.0009.121007T0600Z-121007T1400Z/
MUSCATINE-SCOTT-LOUISA-JEFFERSON-HENRY IA-DES MOINES-VAN BUREN-
LEE-WHITESIDE-ROCK ISLAND-HENRY IL-MERCER-HENDERSON-HANCOCK-
SCOTLAND-CLARK-
INCLUDING THE CITIES OF...MUSCATINE...BETTENDORF...DAVENPORT...
WAPELLO...FAIRFIELD...MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....
FORT MADISON...STERLING...ROCK FALLS...MOLINE...ROCK ISLAND...
KEWANEE...ALEDO...OQUAWKA...CARTHAGE...MEMPHIS...KAHOKA
917 PM CDT SAT OCT 6 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SUNDAY...

* TIMING...FROM 1 AM TONIGHT TO 9 AM SUNDAY MORNING.

* TEMPERATURE...IN THE UPPER 20S BY SUNRISE.

* IMPACTS...THIS WILL BE A KILLING FREEZE IN MANY AREAS ENDING 
  THE GROWING SEASON FOR THIS YEAR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY.  THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. COVER SENSITIVE PLANTS OR BRING INDOORS FOR
PROTECTION.

&&

$$

NICHOLS
422 
WWUS73 KDVN 070809
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
309 AM CDT SUN OCT 7 2012

...FREEZING TEMPERATURES POSSIBLE...

.CLOUDS OVER THE AREA ARE KEEPING TEMPERATURES MUCH WARMER THAN
EXPECTED. HIGH PRESSURE IN THE PLAINS WILL SLOWLY MOVE EAST AND
SLOWLY BEGIN TO BREAK UP THE CLOUDS WEST OF THE MISSISSIPPI AROUND
SUNRISE. TEMPERATURES ARE EXPECTED TO REMAIN ABOVE FREEZING BUT
SOUTHEAST IOWA MIGHT SEE READINGS AROUND FREEZING AT SUNRISE.

IAZ067-068-078-087>089-098-099-ILZ009-015-016-024-025-034-MOZ009-
010-071400-
/O.CON.KDVN.FZ.W.0009.000000T0000Z-121007T1400Z/
MUSCATINE-SCOTT-LOUISA-JEFFERSON-HENRY IA-DES MOINES-VAN BUREN-
LEE-WHITESIDE-ROCK ISLAND-HENRY IL-MERCER-HENDERSON-HANCOCK-
SCOTLAND-CLARK-
INCLUDING THE CITIES OF...MUSCATINE...BETTENDORF...DAVENPORT...
WAPELLO...FAIRFIELD...MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....
FORT MADISON...STERLING...ROCK FALLS...MOLINE...ROCK ISLAND...
KEWANEE...ALEDO...OQUAWKA...CARTHAGE...MEMPHIS...KAHOKA
309 AM CDT SUN OCT 7 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TIMING...FROM 1 AM TONIGHT TO 9 AM SUNDAY MORNING.

* TEMPERATURE...POSSIBLY AROUND FREEZING BY SUNRISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY.  THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. COVER SENSITIVE PLANTS OR BRING INDOORS FOR
PROTECTION.

&&

$$
054 
WWUS73 KDVN 071139
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
639 AM CDT SUN OCT 7 2012

...FREEZING TEMPERATURES POSSIBLE...

.CLOUDS OVER THE AREA ARE KEEPING TEMPERATURES MUCH WARMER THAN
EXPECTED. HIGH PRESSURE IN THE PLAINS WILL SLOWLY MOVE EAST AND
SLOWLY BEGIN TO BREAK UP THE CLOUDS WEST OF THE MISSISSIPPI
AROUND SUNRISE. TEMPERATURES ARE EXPECTED TO REMAIN ABOVE
FREEZING BUT SOUTHEAST IOWA MIGHT SEE READINGS AROUND FREEZING AT
SUNRISE.

IAZ067-068-ILZ009-015-016-024-025-034-071245-
/O.CAN.KDVN.FZ.W.0009.000000T0000Z-121007T1400Z/
MUSCATINE-SCOTT-WHITESIDE-ROCK ISLAND-HENRY IL-MERCER-HENDERSON-
HANCOCK-
INCLUDING THE CITIES OF...MUSCATINE...BETTENDORF...DAVENPORT...
STERLING...ROCK FALLS...MOLINE...ROCK ISLAND...KEWANEE...ALEDO...
OQUAWKA...CARTHAGE
639 AM CDT SUN OCT 7 2012

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS CANCELLED THE
FREEZE WARNING. 

CLOUD COVER OVERNIGHT HAS KEPT TEMPERATURES ABOVE FREEZING.


$$

IAZ078-087>089-098-099-MOZ009-010-071400-
/O.CON.KDVN.FZ.W.0009.000000T0000Z-121007T1400Z/
LOUISA-JEFFERSON-HENRY IA-DES MOINES-VAN BUREN-LEE-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...WAPELLO...FAIRFIELD...MOUNT PLEASANT...
BURLINGTON...KEOSAUQUA....FORT MADISON...MEMPHIS...KAHOKA
639 AM CDT SUN OCT 7 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TIMING...FROM 1 AM TONIGHT TO 9 AM SUNDAY MORNING.

* TEMPERATURE...UPPER 20S TO LOWER 30S BY SUNRISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY.  THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. COVER SENSITIVE PLANTS OR BRING INDOORS FOR
PROTECTION.

&&

$$
835 
WWUS73 KDVN 071358
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
858 AM CDT SUN OCT 7 2012

IAZ078-087>089-098-099-MOZ009-010-071500-
/O.EXP.KDVN.FZ.W.0009.000000T0000Z-121007T1400Z/
LOUISA-JEFFERSON-HENRY IA-DES MOINES-VAN BUREN-LEE-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...WAPELLO...FAIRFIELD...MOUNT PLEASANT...
BURLINGTON...KEOSAUQUA....FORT MADISON...MEMPHIS...KAHOKA
858 AM CDT SUN OCT 7 2012

...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING...

THE FREEZE WARNING IS NO LONGER IN EFFECT. TEMPERATURES HAVE NOW
RISEN INTO THE MID TO UPPER 30S...AND ARE EXPECTED TO CONTINUE TO
RISE THROUGH THE MORNING.  

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this freeze warning went out at Oct 6, 3:00 PM CDT, 10 minutes earlier.

Area forecast discussion, Oct 6, 3:00 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
300 PM CDT SAT OCT 6 2012

.SYNOPSIS...
AS OF 2PM...THE STRONG SURFACE RIDGE IS STILL LOCATED OVER
NEBRASKA...WITH CONTINUING NORTH COLD AIR ADVECTION ONGOING OVER THE
FORECAST AREA.  THE STRATUS WE HAVE OVER THE FORECAST AREA IS
TRAPPED BENEATH THE STRONG INVERSION AROUND 850MB...WITH PLENTY OF
MOISTURE BENEATH IT FOR THE CLOUDS.  THIS MOISTURE EXTENDS FAIRLY
FAR UPSTREAM...BACK INTO CENTRAL MN WHERE THE CLOUDS HAVE BECOME
MORE CELLULAR LOOKING...BUT STILL HAS BROKEN COVERAGE.  850MB
TEMPERATURES WERE -3C OVERHEAD THIS MORNING...AND WITH THE COLD AIR
ADVECTION ONGOING EXPECT THAT BY THIS EVENING IT WILL BE COLDER
YET.  STRONG CYCLONIC FLOW CONTINUES ALOFT WITH A LARGE POOL OF COLD
AIR ALOFT OVER THE UPPER MIDWEST...EXPLAINING THE CUMULUS FIELD
AROUND THE STRATUS FIELD.   LE

&&

.SHORT TERM...TONIGHT AND SUNDAY...
TONIGHT THE MAIN CONCERN IS THE EVOLUTION OF THE STRATUS FIELD...AND
ITS EVENTUAL EFFECTS ON MINIMUM TEMPERATURES.  STRATUS FIELD IS
QUITE SOLID LOOKING OVER NORTHERN IOWA AND INTO WISCONSIN AND EVEN
SOUTHEAST MINNESOTA.  THE REMAINDER OF MINNESOTA AND SOUTHERN IOWA
IS FULL OF STRATOCUMULUS...WHICH SHOULD DISSIPATE WITH SUNSET.  THE
MAIN ISSUE IS HOW QUICKLY THIS STRATOCUMULUS FIELD IS GOING TO SLIP
OFF TO THE SOUTHEAST...AND WHETHER IT WILL DISSIPATE AS IT DOES SO.
THE MODELS SEEM TO THINK THAT IT WILL DISSIPATE THIS EVENING...AS
DEPICTED IN THE MOS GUIDANCE.  HOWEVER...LOOKING AT THE INVERSION ON
THE MODEL SOUNDINGS...THE INVERSION STAYS SATURATED OR NEARLY SO
UNTIL CLOSER TO 09Z AS THE WHOLE THING SHIFTS TO THE SOUTHEAST...AND
WARM AIR ADVECTION ACTS TO ERODE THAT INVERSION AS WELL.
HOWEVER...WE ARE GETTING INTO THE TIME OF YEAR WHEN IT IS REALLY
DIFFICULT TO ERODE INVERSIONS AND THEIR MOISTURE IN THE OVERNIGHT
HOURS...AND IF THIS WAS JANUARY...WE WOULD NOT CLEAR OUT UNTIL
SUNDAY MORNING.  FOR NOW...HAVE CLEARED THE CLOUDS OUT SLOWLY AFTER
MIDNIGHT...AND ANTICIPATE THAT WE WILL BE CLEAR BY MORNING.  THIS
WILL ALLOW TEMPERATURES TO HOLD UP IN THE EVENING...THEN FALL OFF IN
THE EARLY MORNING HOURS.  THUS...HAVE DECIDED TO ISSUE A FREEZE
WARNING FOR AREAS THAT HAVE NOT ALREADY HAD A HARD FREEZE...AND ARE
MOST LIKELY TO CLEAR OUT OVERNIGHT AND DROP OFF.

SUNDAY TO BE COOL AND QUIET WITH MORE SUNSHINE THAN TODAY.  HIGHS TO
BE WARMER WITH THAT EXTRA SUNSHINE AND SOME WEAK WARM AIR ADVECTION
ALOFT...SO HAVE HIGHS IN THE LOW 50S NORTHEAST AND MID 50S
ELSEWHERE.    LE

.LONG TERM...SUNDAY NIGHT THROUGH NEXT SATURDAY...
SUNDAY NIGHT AND MONDAY...ECMWF/GFS/NAM MODELS ALL SHOW THAT SUNDAY
NIGHT WILL CONTINUE TO BE COOL AS HIGH PRESSURE REMAINS OVER THE
SOUTHERN MISSISSIPPI VALLEY. MONDAY AFTERNOON WILL BE WINDY WITH
TEMPERATURES MODERATING INTO THE MID 60S AS A SOUTHWEST FLOW AROUND
THE BACKSIDE OF THE HIGH ADVECTS WARMER AIR INTO THE AREA. OVERNIGHT
TEMPERATURES ON MONDAY WILL ALSO BE WARMER THAN THE PAST FEW DAYS
WITH LOWS EXPECTED TO BE IN THE MID 40S.

TUESDAY...THERE IS A SLIGHT CHANCE OF SHOWERS TUESDAY NIGHT INTO
WEDNESDAY MORNING AS A WEAK COLD FRONT MOVES ACROSS THE AREA. THE
BEST CHANCE OF SHOWERS WILL BE OVER THE NORTHERN THIRD OF THE
FORECAST AREA ON TUESDAY EVENING. THE SHOWERS SHOULD THEN EXPAND
EAST ACROSS THE REGION AFTER MIDNIGHT WEDNESDAY MORNING. ANY SHOWERS
THAT DO OCCUR ARE EXPECTED TO BE LIGHT. SKIES WILL CLEAR QUICKLY
FROM WEST TO EAST AS THE FRONT MOVES THROUGH THE AREA.

WEDNESDAY THROUGH FRIDAY...WITH A CONTINUED NORTHWEST FLOW ALOFT
TEMPERATURES WILL BE COOL AGAIN AS YET ANOTHER 1020 MB HIGH PRESSURE
SYSTEM DIVES SOUTH OUT OF CANADA THURSDAY. ANOTHER FRONT IS THEN
EXPECTED TO CROSS THE REGION ON FRIDAY BRINGING WITH IT A
REINFORCING SHOT OF COLD AIR. HOWEVER...THE UPPER AIR PATTERN ON
FRIDAY WILL BEGIN TO CHANGE AS A DEEP CLOSED UPPER LOW LOCATED OVER
SOUTHERN CALIFORNIA BEGINS TO LIFT TO THE NORTHEAST. THIS CHANGE
WILL SIGNIFICANTLY AFFECT OUR WEATHER OVER NEXT WEEKEND.

SATURDAY...LONG RANGE CONSENSUS MODELS CONTINUE TO MOVE THE UPPER
CLOSED LOW PREVIOUSLY OVER SOUTHERN CALIFORNIA TO THE CENTRAL PLAINS
BY 12Z SATURDAY. AS THE UPPER LOW APPROACHES THE MISSISSIPPI VALLEY
IT IS PROGGED TO BECOME AN OPEN WAVE AS IT PASSES OVER THE AREA.
WARM AIR ADVECTION RAINS OUT AHEAD OF THIS SYSTEM ARE EXPECTED TO
BEGIN EARLY SATURDAY MORNING. DEPENDING ON THE SPEED OF THE SYSTEM
IT IS POSSIBLE THE RAIN COULD CONTINUE THROUGH MOST OF NEXT WEEKEND.
RAINFALL AMOUNTS ARE UNCERTAIN AS THE TIMING AND TRACK THE LOW TAKES
WILL ULTIMATELY DETERMINE HOW MUCH RAIN WE GET.  ..KUHL..

&&

.AVIATION... /ISSUED 1236 PM CDT SAT OCT 6 2012/

STRATOCUMULUS OVER THE TERMINALS THIS MORNING HAVE SLOWLY LIFTED
WITH DIURNAL HEATING FROM 25HFT TO AROUND 3KFT...AND SHOULD RISE
STILL FARTHER TO AT LEAST 35HFT BY 19Z. THIS STRATOCUMULUS SHOULD
REMAIN OVER THE FORECAST AREA THE REST OF THIS AFTERNOON AND WELL
INTO THE EVENING. LARGE UNCERTAINTY ABOUT CLEARING TREND DISCUSSED
ABOVE...BUT FOR NOW HAVE MAINTAINED VFR STRATUS UNTIL 08-09Z...AND
THEN CLEARED CLOUDS. HOWEVER...IF CLOUDS STAY AROUND THAT LONG
THEY MAY SINK BELOW 3KFT AFTER SUNSET. WILL HAVE TO WATCH THIS
CAREFULLY THIS AFTERNOON. AFTER CLOUDS DO CLEAR...EXPECT VFR
CONDITIONS AND LIGHT NORTHWEST TO WEST WINDS SUNDAY MORNING.
LE

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FREEZE WARNING FROM 1 AM TO 9 AM CDT SUNDAY FOR DES MOINES-HENRY
     IA-JEFFERSON-LEE-LOUISA-MUSCATINE-SCOTT-VAN BUREN.

IL...FREEZE WARNING FROM 1 AM TO 9 AM CDT SUNDAY FOR HANCOCK-
     HENDERSON-HENRY IL-MERCER-ROCK ISLAND-WHITESIDE.

MO...FREEZE WARNING FROM 1 AM TO 9 AM CDT SUNDAY FOR CLARK-SCOTLAND.

&&
Hazardous weather outlook, Oct 6, 3:52 AM CDT, 11 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
352 AM CDT SAT OCT 6 2012

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-070900-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
352 AM CDT SAT OCT 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

ANOTHER WIDESPREAD FREEZE IS EXPECTED ACROSS THE AREA TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

Nearby

Freeze Warnings in Iowa, 2012Freeze Warnings in Illinois, 2012Freeze Warnings in Missouri, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.